# SDR 95FDEA01200

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401FE
- Make and model: Airbus A310-200
- Aircraft serial: 501
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Syst
- Condition: Dirty
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

ON T/O AT ONT, BOTH AIRSPEED INDICATORS BECAME ACTIVE AND CK'D AT 80 KTS AT 200 FT ABOVE GRD.  AIRSPEED DROPPED OFF ON APPROACH A/S WAS 40 TO 60 KTS BELOW PFD SPEED, NO OTHER PRESSURE GAUGES WAS ALT OR VSI WERE EFFECTED BOTH A/S INDICATORS SHOWED THE PROBLEM.  FLUSHED STANDBY TOTAL PRESSURE SYS PER 34-1000 PG 302, LEAKED CK OF STANDBY PITOT SYS PER 34-10-0 P 548 AND 549 NORMAL.
